# SDR MASA11053002887A

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 36,655 hours, 38,716 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLOOR LIGHT ARROW WRONG DIRECTION.  INSTALLED ARROW IN CORRECT DIRECTION.
